# SDR DALA2022032902104

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,693 hours, 29,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR WILL NOT DISARM ON THE GROUND. CORRECTIVE ACTION: T/S PER B757MM 52-11 FOUND DEBRIS IN GIRT BAR FLOOR FITTING CAUSING GIRT BAR TO JAM. REMOVED DEBRS, CLEANED, AND LUBED GIRT BAR PER W/C 5211-2301. OPS CHECK NORMAL. (7528956)
